| Catalog Number |
68012210 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction with insufficient information.It is unclear whether the malfunction could have possibly caused or contributed to a serious injury.Product return and additional information is requested and will be evaluated after receipt.In case any new or additional information will be gained a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
It was reported by the customer that there was a prosthetic issue.Additional information was requested, but not received.